# SDR TLLA2016040100002

- Difficulty date: March 16, 2016
- Submitted: April 1, 2016
- Operation: Air carrier
- Aircraft: N5373U
- Make and model: Bell 206B
- Aircraft serial: 4011
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stiffener
- Part number: 206031302017
- Condition: Cracked
- Part time: 4,277 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DAILY INSPECTION, FOUND CRACKS IN THE AFT CROSSTUBE SUPPORT LOWER CORNERS AND STIFFENERS.  THE CRACKS ARE COMMON IN THIS MODEL ACFT AND THE REPAIR PROCEDURES ARE DETAILED IN THE SRM BHT-206 SRM-1, REPAIR 5-2-1.  ACFT MAY HAVE HAD A HISTORY OF FLIGHT TRAINING USE WITH PREVIOUS OPERATORS.
